# SDR COMA0061019

- Difficulty date: December 8, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N735CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- Aircraft time: 5,329 hours, 5,540 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: Activated
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STAB TRIM CAUTION MESSAGE DURING TAKE OFF.  COULD NOT DUPLCIATE.  FUNCTION CHECK OF STAB TRIM WAS NORMAL.
